# SDR GTIA20130327611

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 10,368 hours, 4,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD F/A FLASHLIGHT BLINKING RED "L1 DOOR".  EMERGENCY FLASHLIGHT ASSY WAS UNSERVICEABLE PART.
